Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gallagher, Isabelle, Koch, Gabriel S and Planchon, Fabrice (2013) A profile decomposition approach to the L∞/t (L3/ x) Navier–Stokes regularity criterion. Mathematische Annalen, 355 (4). pp. 1527-1559. ISSN 0025-5831

Schilling, Rene (1997) On Feller processes with sample paths in Besov spaces. Mathematische Annalen, 309 (4). pp. 663-675. ISSN 0025-5831

This list was generated on Tue Sep 26 13:26:30 2017 BST.